Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 330, Number 1

All articles in this issue are freely accessible.

Analytic geometry of complex superspaces
H. Flenner and D. Sundararaman.
Trans. Amer. Math. Soc. 330 (1992), 1-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069748
The conormal derivative problem for equations of variational type in nonsmooth domains
Gary M. Lieberman.
Trans. Amer. Math. Soc. 330 (1992), 41-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116317
Earthquakes on Riemann surfaces and on measured geodesic laminations
Francis Bonahon.
Trans. Amer. Math. Soc. 330 (1992), 69-95
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049611
A local Weyl’s law, the angular distribution and multiplicity of cusp forms on product spaces
Jonathan Huntley and David Tepper.
Trans. Amer. Math. Soc. 330 (1992), 97-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1053114
On the symmetric square: definitions and lemmas
Yuval Z. Flicker.
Trans. Amer. Math. Soc. 330 (1992), 111-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041046
On the symmetric square: applications of a trace formula
Yuval Z. Flicker.
Trans. Amer. Math. Soc. 330 (1992), 125-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1041045
Homotopie de l’espace des équivalences d’homotopie
Geneviève Didierjean.
Trans. Amer. Math. Soc. 330 (1992), 153-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986023
On Auslander-Reiten components of blocks and self-injective biserial algebras
Karin Erdmann and Andrzej Skowroński.
Trans. Amer. Math. Soc. 330 (1992), 165-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1144759
Positive solutions of semilinear equations in cones
Henrik Egnell.
Trans. Amer. Math. Soc. 330 (1992), 191-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1034662
Characterization for the solvability of nonlinear partial differential equations
Elemer E. Rosinger.
Trans. Amer. Math. Soc. 330 (1992), 203-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028764
$II_{1}$ factors, their bimodules and hypergroups
V. S. Sunder.
Trans. Amer. Math. Soc. 330 (1992), 227-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049618
Théorie de Sullivan pour la cohomologie à coefficients locaux
Antonio Gómez-Tato.
Trans. Amer. Math. Soc. 330 (1992), 235-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028765
The moment map of a Lie group representation
N. J. Wildberger.
Trans. Amer. Math. Soc. 330 (1992), 257-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1040046
Hadamard matrices and their designs: a coding-theoretic approach
E. F. Assmus and J. D. Key.
Trans. Amer. Math. Soc. 330 (1992), 269-293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055565
Equivalence of families of functions on the natural numbers
Claude Laflamme.
Trans. Amer. Math. Soc. 330 (1992), 307-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028761
Motion of level sets by mean curvature. II
L. C. Evans and J. Spruck.
Trans. Amer. Math. Soc. 330 (1992), 321-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068927
Examples of pseudo-Anosov homeomorphisms
Max Bauer.
Trans. Amer. Math. Soc. 330 (1992), 333-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094557
An upper bound for the least dilatation
Max Bauer.
Trans. Amer. Math. Soc. 330 (1992), 361-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1094556
Hyperfinite transversal theory
Boško Živaljević.
Trans. Amer. Math. Soc. 330 (1992), 371-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1033237
Pettis integrability
Gunnar F. Stefánsson.
Trans. Amer. Math. Soc. 330 (1992), 401-418
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1070352
A characterization of cocompact hyperbolic and finite-volume hyperbolic groups in dimension three
J. W. Cannon and Daryl Cooper.
Trans. Amer. Math. Soc. 330 (1992), 419-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1036000
Ramsey theory in noncommutative semigroups
Vitaly Bergelson and Neil Hindman.
Trans. Amer. Math. Soc. 330 (1992), 433-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1069744
The Gaussian map for rational ruled surfaces
Jeanne Duflot and Rick Miranda.
Trans. Amer. Math. Soc. 330 (1992), 447-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1061775
Erratum to: “Characterizations of normal quintic $K$-$3$ surfaces” [Trans. Amer. Math. Soc. 313 (1989), no. 2, 737–751; MR0997678 (90j:14045)]
Jin Gen Yang.
Trans. Amer. Math. Soc. 330 (1992), 461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1096263
American Mathematical Society